# SDR AALA202310169593

- Difficulty date: October 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 32,337 hours, 6,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE PACK BACKBOARD CRACKED ON UPPER FLANGE. REPAIRED R1 DOOR SILDE PACK BACKBOARD PER SAFRAN CMM 25-61-20.
